On the density of states for the periodic Schrödinger operator

Yulia E. Karpeshina Department of Mathematics, University of Alabama

TBD mathscidoc:1701.332934

Arkiv for Matematik, 38, (1), 111-137, 1998.1
An asymptotic formula for the density of states of the polyharmonic periodic operator (−δ)^{$l$}+$V$in$R$^{$n$},$n$≥2,$l$>1/2 is obtained. Special consideration is given to the case of the Schrödinger equation$n$=3,$l$=1,$V$being a periodic potential, where the second term of the asymptotic is found.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 690 downloads ] [ 0 comments ]
@inproceedings{yulia1998on,
  title={On the density of states for the periodic Schrödinger operator},
  author={Yulia E. Karpeshina},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558441579743},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={111-137},
  year={1998},
}
Yulia E. Karpeshina. On the density of states for the periodic Schrödinger operator. 1998. Vol. 38. In Arkiv for Matematik. pp.111-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558441579743.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved